Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Inter Menstrual Bleeding After Taking Plan B?

My boyfriend and I were having sex on 12/15/17 and the condom slipped off so right after we realized we went to Walgreens and I took a plan B. On the 25th I started bleeding, even though I wasn’t suppose to get my period until the 1/01/18. It is now the 1st and I’m still bleeding. I am in birth control but I will occasionally be late on taking pills. Andy period also came early last month as well. I’m really worried I’m pregnant. What is going on?
Thu, 5 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Plan B is an emergency contraceptive pill used after sex, and it will lead to early bleeding before cycle completion. Besides, if you were already using oral contraceptive pills then there was no need of plan B.

As the failure rate of contraceptive pills is very less. Second possible reason for early bleeding is vaginal /cervical injury during sex.

Consult a gynecologist and get yourself examined. The possibility of pregnancy is none if bleeding is there. So, don't worry about pregnancy.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Hiren Hirpara
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Inter Menstrual Bleeding After Taking Plan B?

Hello, Plan B is an emergency contraceptive pill used after sex, and it will lead to early bleeding before cycle completion. Besides, if you were already using oral contraceptive pills then there was no need of plan B. As the failure rate of contraceptive pills is very less. Second possible reason for early bleeding is vaginal /cervical injury during sex. Consult a gynecologist and get yourself examined. The possibility of pregnancy is none if bleeding is there. So, don t worry about pregnancy. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Hiren Hirpara